# SDR 97ZZZX1105

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9044V
- Make and model: Beech 58
- Aircraft serial: TH216
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Main Gear
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT LANDING GEAR FROZEN IN WHEELWELL, GEAR SELECTED DOWN, ROD BENT, AND GEAR STAYED IN WELL.  REMOVED AND REPLACED BENT ROD AND MOTOR AND GEARBOX ASSY, LEFT PROPELLER AND LEFT ENGINE FOR PROPELLER STRIKE INSPECTION.
